# SDR DALA2024082608452

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 56,941 hours, 40,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS IN CABIN ABOVE AFT OVERWING EXITS ARE INOP. CORRECTIVE ACTION: REPLACED BATTERY AT STA 426.
